|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status:||Refereed|
|Title:||Bifurcations of equilibria of a non-linear age structured model|
|Authors:||Farkas, Jozsef Zoltan|
|Keywords:||stability of equilibria|
|Citation:||Farkas JZ (2004) Bifurcations of equilibria of a non-linear age structured model, Miskolc Mathematical Notes, 5 (2), pp. 187-192.|
|Abstract:||M. E. Gurtin and R. C. MacCamy investigated a non-linear age-structured population dynamical model, which served as one of the basic non-linear population dynamical models in the last three decades. They described a characteristic equation but they did not use it to discuss stability of equilibria of the system in certain special cases. In a recent paper, M. Farkas deduced a characteristic equation in another form. This characteristic equation enabled us to prove results about the stability of stationary age distributions of the system. In the present paper we are going to investigate how equilibria arise and change their stability as a basic parameter of the system varies.|
|Rights:||Publisher allows this work to be made available in this repository. Published in Miskolc Mathematical Notes [non valid], 5 (2), pp. 187-192, by the University of Miskolc, http://mat76.mat.uni-miskolc.hu/~mnotes/show_article.php?volume=5&number=2&article_id=85&details=Details&location=files%2F5-2%2F5-2-farkas-j.pdf|
|Farkas_MiskolcMathNotes_2004.pdf||102.16 kB||Adobe PDF||View/Open|
This item is protected by original copyright
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
If you believe that any material held in STORRE infringes copyright, please contact firstname.lastname@example.org providing details and we will remove the Work from public display in STORRE and investigate your claim.